Share This Article:

The Bounds for Eigenvalues of Normalized Laplacian Matrices and Signless Laplacian Matrices

Abstract Full-Text HTML XML Download Download as PDF (Size:2504KB) PP. 201-204
DOI: 10.4236/alamt.2014.44017    2,901 Downloads   3,503 Views  


In this paper, we found the bounds of the extreme eigenvalues of normalized Laplacian matrices and signless Laplacian matrices by using their traces. In addition, we found the bounds for k-th eigenvalues of normalized Laplacian matrix and signless Laplacian matrix.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Büyükköse, S. and Eski, S. (2014) The Bounds for Eigenvalues of Normalized Laplacian Matrices and Signless Laplacian Matrices. Advances in Linear Algebra & Matrix Theory, 4, 201-204. doi: 10.4236/alamt.2014.44017.


[1] Oliveira, C.S., De Lima, L.S., De Abreu, N.M.M. and Hansen, P. (2010) Bound on the Index of the Signless Laplacian of a Graph. Discrete Applied Mathematics, 158, 355-360.
[2] Li, J. and Pan, Y. (2004) Upper Bounds for the Laplacian Graph Eigenvalues. Acta Mathematica Sinica, English Series, 20, 803-806.
[3] Liu, H., Lu, M. and Tian, F. (2004) On the Laplacian Spectral Radius of a Graph. Linear Algebra and Its Applications, 376, 135-141.
[4] Rojo, O. and Soto, R.L. (2013) A New Upper Bound on the Largest Normalized Laplacian Eigenvals. Operators and Matrices, 7, 323-332.
[5] Wolkowich, H. and Styan, G.P.H. (1980) Bounds for Eigenvalues Using Traces of Matrice. Linear Algebra and Its Applications, 29, 471-506.

comments powered by Disqus

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.